# SDR IPXA2M73181

- Difficulty date: April 4, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB3954U9
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT WING L/E SPLICE STRAP AT XFS 908 IS CRACKED.  FABRICATED AND REPLACED LT WING L/E SPLICE STRAP AT XFS908 REF DWG ARB3954 AND SRM 51-33-01.
